# SDR DXTA2025120505944

- Difficulty date: December 2, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N374QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500289
- Aircraft time: 8,267 hours, 6,516 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Pressure Switch
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PASSING FL215 "FUEL 1 FEED FAULT" WHITE CAS DISPLAYED. ON FUEL SYNOPTIC PAGE, DISPLAYED AMBER X OVER EJECTOR PUMP 1.  REMOVED AND REPLACED LEFT FAULTY PRESSURE SWITCH & REPLACED WITH NEW UNIT.  REMOVED AND REPLACED RT FAULTY PRESSURE SWITCH & REPLACED WITH NEW UNIT.  PERFORMED OPS AND LEAK CHECK WITH SATISFACTORY RESULTS. ALL WORK PERFORMED IAW AMM 28-45-01.
